Research Repository

Identities for the volume of the unit hyperspheres

Hassani, M and Sofo, Anthony ORCID: 0000-0002-1277-8296 (2014) Identities for the volume of the unit hyperspheres. Journal of Inequalities and Special Functions, 5 (3). 28 - 35. ISSN 2217-4303

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: n-hypersphere; hyper-surface area; inequalities; unit radius
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > Other
Depositing User: Symplectic Elements
Date Deposited: 31 Jan 2016 22:49
Last Modified: 22 May 2019 00:47
URI: http://vuir.vu.edu.au/id/eprint/29937
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar